# SDR UIEA2022051500480

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 96,333 hours, 21,517 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Switch
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: A, O

## Discrepancy

BARBER POLE WOULD NOT ADVANCE AFTER PASSING 10,000FT. INVESTIGATED AND FOUND VMO SWITCH TO BE IN THE ALT POSITION. SWITCHED VMO LIMITING SWITCH TO NORM POSITION IAW AMM 22-00-02 )
